MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 Control Wire; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION V-18 Control Wire; wire, guide, catheter
Model Number 40535
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire fracture requiring additional intervention.The target lesion was located in a lower extremity artery.A 300cm, 12cm v-18 guidewire was advanced for lesion crossing; however, during crossing, the tip of the guidewire fractured and detached inside the patients vessel.The physician successfully snared and removed the detached fragment, and another v-18 guidewire was used to complete the procedure.No patient complications and the patient was stable as a result of this event.

Brand Name
V-18 Control Wire
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50566529
Report Number2124215-2026-46485
Device Sequence Number10104886
Product Code DQX
UDI-Device Identifier08714729070238
UDI-Public(01)08714729070238(17)280303(10)38748876
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40535
Device Catalogue Number40535
Device Lot Number0038748876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown